# SDR SIMA3187

- Difficulty date: October 17, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: S5237620120202
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE CARGO DOOR UPPER AFT CORNER OF PAN CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PAN IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
